# SDR VNAA9902003

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Connector
- Condition: Dirty
- Location: Lt Prop Heat
- Part time: 85,384 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT RETURNED TO THE FIELD FOLLOWING A LEFT HAND PROPELLER HEAT FAIL WARNING MESSAGE.  MAINTENANCE INSPECTED THE PROPELLER HEAT SYSTEM AND REPLACED THE 17VE PANEL AND CLEANED THE NP SENSOR CANNON PLUG CONNECTORS.  OPERATIONAL CHECKS WERE COMPLETED.
